# SDR WVER0518201500003

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 11,934 hours, 11,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67038031
- Condition: Damaged
- Location: Zone 100
- Part time: 11,934 hours, 11,788 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS 2 SCRATCHES AND GOUGES BETWEEN STR 20 - 21R.
